MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number B35300
Medical Device Problem Codes Failure to Deliver Energy (1211); Battery Problem (2885)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was the second time the patient's battery had gotten discharged completely.The caller stated the last time this happened, they took the patient to the doctor and one of the assistants was able to turn the therapy back on.Caller stated now the patient had the battery charged back up and but they were missing the communicator so they couldn't get the the therapy to turn back on and the "patient was not the same." caller further clarified their comment of "not the same": they said the patient couldn't walk, couldn't eat themselves and their whole body was "not the same" since last night when the therapy turned off when the ins battery died.A request was sent to the repair department to replace the communicator and the caller was hoping in the meantime that a manufacturer company representative (rep) could help them turn therapy back on.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50946119
Report Number3004209178-2026-16587
Device Sequence Number9623990
Product Code MHY
UDI-Device Identifier00763000564346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale